# SDR DHL2002742005

- Difficulty date: September 7, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT.  COMPLETED EMERGENCY CHECKLIST, DOOR LIGHT WENT OUT AT 4.0 DIFF.  CLEANED AND LUBE LOCKING MECHANISM AND MICRO SWITCH.  PERFORMED OPS CHECK GOOD SEVERAL TIMES IAW B-727 MM 52-73-11.
